# SDR A6WA200940439

- Difficulty date: July 21, 2009
- Submitted: August 7, 2009
- Operation: Air carrier
- Aircraft: N465AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7893
- Aircraft time: 13,571 hours, 12,611 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 60034017595
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON PILOT BULKHEAD AFT ANGLE FS 280 LBL 9. REPAIRED IAW REO 601R-53-11-138.  (K)
